# SDR AU960137

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23079005
- Condition: Faulty
- Location: Starter-Gen
- Stage of operation: DE
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER/GENERATOR FAILED - CAUSED BY INTERMITTENT OPERATION OF RELAY PNO A2036 - SEE MDR 96/0134 AND MDR 96/0135 FOR ADDITIONAL INFORMATION
